Join the 'Aqua-Ban with Pamabrom' group to help and get support from people like you.
Aqua-Ban with Pamabrom News
Posted 4 Nov 2012 by Drugs.com
SUNDAY, Nov. 4 – Taking too many medications at the same time could lead to repeated fainting episodes, a new study reveals. "Simply stated, the more antihypertensive pills a patient takes, the greater the likelihood of a possible fainting spell under certain circumstances," explained one cardiologist, Dr. David Friedman, chief of Heart Failure Services at North Shore-LIJ's Plainview Hospital in Plainview, N.Y. He was not involved in the new research. In the study, Danish researchers led by Dr. Martin Ruwald of Copenhagen University Hospital Gentofte looked at more than 127,000 patients, median age 64, who were hospitalized for fainting between 1997 and 2009. Of those patients, more than one-fifth had experienced at least two fainting episodes. The researchers found that the risk of repeat fainting rose with the number of medications that patients were taking at the same time. For ... Read more
Related support groups: Lisinopril, Metoprolol, Amlodipine, Atenolol, Losartan, Hydrochlorothiazide, Benicar, Diovan, Spironolactone, Diltiazem, Bystolic, Lasix, Norvasc, Verapamil, Furosemide, Ramipril, Bisoprolol, Nifedipine, Cozaar, Enalapril
Posted 16 Sep 2011 by Drugs.com
FRIDAY, Sept. 16 – Despite ongoing prevention efforts, a growing number of young children are being accidentally poisoned with medications, according to new research. The study, which was based on data reported to the American Association of Poison Control Centers between 2001 and 2008, found that medication poisoning among children aged 5 and under increased by 22 percent, although the number of children in the United States in this age group rose by only 8 percent during the study period. "The problem of pediatric poisoning in the U.S. is getting worse, not better," Dr. Randall Bond, of Cincinnati Children's Hospital Medical Center, said in a hospital news release. In conducting the study, which is scheduled for publication in the Journal of Pediatrics, the researchers reviewed information on over 544,000 children who landed in the emergency department due to medication poisoning ... Read more
Related support groups: Xanax, Suboxone, Oxycodone, Hydrocodone, Percocet, Methadone, Klonopin, OxyContin, Vicodin, Lisinopril, Norco, Clonazepam, Fentanyl, Ativan, Morphine, Ambien, Valium, Metoprolol, Codeine, Lortab